Benadryl Pe

As histamine receptors exist both peripherally and in the central nervous system, diphenhydramine has been shown to cause sedation due to its competitive antagonism of histamine H1 receptors within the central nervous system 9,10,11,15,5. While its use in allergy therapy can sometimes fall out of favor due to its sedative effect, diphenhydramine has been repurposed for use within many non-prescription over-the-counter sleep aids and cough-and-cold medications that have been marketed for "night time" use 9,12,13.

Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose.

This medication is sometimes prescribed for other uses; ask your doctor or pharmacist for more information. If you are giving diphenhydramine or a combination product that contains diphenhydramine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give diphenhydramine products that are made for adults to children. Diphenhydramine is used to relieve red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. Diphenhydramine is also used to relieve cough caused by minor throat or airway irritation.

You may report side effects to FDA at 1-800-FDA-1088. FDA pregnancy category C. It is not known whether dextromethorphan, diphenhydramine, and phenylephrine will harm an unborn baby. Do not use this medicine without a doctor's advice if you are pregnant. Dextromethorphan, diphenhydramine, and phenylephrine is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.

This medication may also cause severe, possibly fatal, breathing problems. To lower your risk, your doctor should have you take the smallest dose that works, and take it for the shortest possible time. Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking Benadryl Dry Cough & Nasal Congestion.

But still pharmacists cannot dispense the item as a pharmaceutical benefit unless it has the necessary Authority code. Before you give a diphenhydramine product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart.

MedDRA and ICD10 ids are provided for adverse effect conditions and symptoms. Do not give this medicine to a child younger than 6 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

If you are not sure whether you should start taking this medicine, talk to your pharmacist or doctor. It may affect your developing baby if you take it during pregnancy. Your pharmacist or doctor will discuss the benefits and possible risks of taking the medicine during pregnancy. Ask your pharmacist or doctor if you have any questions about this medicine.

Consult your pharmacist or local waste disposal company. If your doctor has prescribed this medication, do not share it with others.

All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical attention if you get some of the side effects.

Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you.

Over the Counter ProductsNameDosageStrengthRouteLabellerMarketing StartMarketing End Unlock Additional Data7 Select AllergyTablet25 mg/1Oral7-Eleven2014-04-222021-02-28US 7 Select Allergy ChildrensSolution12.5 mg/5mLOral7-Eleven2014-08-052021-04-30US 7 Select Night Time Sleep AidSolution50 mg/30mLOral7-Eleven2014-04-222021-05-31US Adult AllergySolution50 mg/20mLOralChain Drug Consortium, 2015-05-04Not applicable US Adult Allergy ReliefSolution50 mg/20mLOralWal-Mart Stores, 2017-05-03Not applicable US After Bite OutdoorGel20 mg/1gTopicalTender Corporation2018-03-01Not applicable US After Bite OutdoorGel20 mg/1mLTopicalTender Corporation2016-11-012018-03-01US After Bite PlusGel20 mg/1gTopicalTender Corporation2018-03-01Not applicable US After Bite PlusCream20 mg/1mLTopicalTender Corporation2012-07-032018-03-06US After Bite XtraGel20 mg/1mLTopicalTender Corporation2016-11-012018-03-06US Additional Data Available Application Number Application NumberA unique ID assigned by the FDA when a product is submitted for approval by the labeller. Diphenhydramine is also used in combination with 8-chlorotheophylline as the anti-nausea drug Dimenhydrinate where it is utilized primarily for its antagonism of H1 histamine receptors within the vestibular system 4. This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

Ask your doctor or pharmacist for more details.When used for an extended time, this medication may not work as well and may require different dosing. Talk with your doctor if this medication stops working well.Tell your doctor if your cough does not get better in 5 days.

To help prevent withdrawal, your doctor may lower your dose slowly. Withdrawal is more likely if you have used this medication for a long time (more than a few weeks) or in high doses. Tell your doctor or pharmacist right away if you have withdrawal.Though it helps many people, this medication has a risk for abuse and may sometimes cause addiction.

Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. Measure liquid medicine with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one. This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

This product may pass into breast milk and may have undesirable effects on a nursing infant (such as unusual sleepiness, difficulty feeding, trouble breathing, or unusual limpness). Breast-feeding while using this product is not recommended. Consult your doctor before breast-feeding. Each 5 mL of Benadryl Dry Cough & Nasal Congestion contains 10 mg of dextromethorphan hydrobromide and 30 mg of pseudoephedrine hydrochloride as the active ingredients. Do not store Benadryl Dry Cough & Nasal Congestion or any other medicine in the bathroom or near a sink.

The information on this page has been compiled for use by healthcare practitioners and consumers in the United States and therefore neither Everyday Health or its licensor warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Neither Everyday Health nor its licensors endorse drugs, diagnose patients or recommend therapy. The drug information above is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or combination is safe, effective or appropriate for any given patient.

See also Drug Interactions section. Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Many combination medicines contain diphenhydramine (Benadryl) or phenylephrine. Taking certain products together can cause you to get too much of this medicine. Ask a doctor or pharmacist before using any other cold, cough, allergy, or sleep medicine.

Data sources include IBM Watson Micromedex (updated 2 Dec 2019), Cerner Multum™ (updated 2 Dec 2019), Wolters Kluwer™ (updated 30 Nov 2019) and others. You can obtain more information about BENADRYL® by talking to your doctor or pharmacist. You can also contact us at McNeil Consumer Healthcare by clicking Contact Us below or calling toll-free 877-717-2824. Use only as directed.

You may report side effects to FDA at 1 800 FDA 1088. Since cold or allergy medicine is used when needed, you may not be on a dosing schedule.

When diphenhydramine is used to treat motion sickness, it is usually taken 30 minutes before departure and, if needed, before meals and at bedtime. When diphenhydramine is used to treat insomnia it is taken at bedtime (30 minutes before planned sleep). When diphenhydramine is used to treat abnormal movements, it is usually taken three times a day at first and then taken 4 times a day. Follow the directions on the package or on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand.

Do not take more than the recommended dose unless your pharmacist or doctor tells you to. Your pharmacist or doctor will discuss the potential benefits and risks of taking the medicine if you are breastfeeding. Ask your pharmacist or doctor about taking this medicine if you are breastfeeding. Tell your pharmacist or doctor if you have allergies to any other medicines, foods, preservatives or dyes.

Some medicines and Benadryl Dry Cough & Nasal Congestion may interfere with each other. Tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. Benadryl Dry Cough & Nasal Congestion is used to relieve the symptoms of cold and cough such as runny nose, nasal congestion and dry cough. QUALITY INFORMATION Good Medicine Better Health Timely, independent, evidence-based information on new drugs and medical tests, and changes to the PBS and MBS.

Do not freeze liquid forms of this medication. Keep all medications away from children and pets.Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed.

Do not take Benadryl Dry Cough & Nasal Congestion to treat any other complaints unless your pharmacist or doctor tells you to. If you have not told your pharmacist or doctor about any of the above, tell him/her before you start taking Benadryl Dry Cough & Nasal Congestion. Drugs A-Z provides drug information from Everyday Health and our partners, as well as ratings from our members, all in one place. Cerner Multum™ provides the data within some of the Basics, Side Effects, Interactions, and Dosage tabs. The information within the Reviews and FAQ tabs is proprietary to Everyday Health.

Read the Medication Guide if available from your pharmacist before you start taking this product and each time you get a refill. If you have any questions, ask your doctor or pharmacist.If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist.